# SDR AALA20160423003

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 50,252 hours, 24,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 14139
- Condition: Discharged
- Location: Cabin
- Part time: 11,776 hours, 5,898 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OVERHEAD EMER LIGHT IN FIRST CLASS ARE INOPERATIVE.  R & R EMER BATTERY ASSEMBLY IAW AMM 33-53-00.
